MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4248-3
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported lower psi value than normal range.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: : the returned sensor was evaluated.Visual inspection upon receiving revealed no external damage or defects.However, the pads on the electrodes were removed and there was fiber remains from the pads and dried gel deposits on the electrodes.A continuity test across the surface of the electrodes was conducted after removing the fibers and the dried gel deposits.A good continuity was observed across electrodes r1, r2, l1, l2, cb, and ct and between the electrodes and the connector.The sensor was returned used.Functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use.Customer's complaint was not duplicated., corrected data: model # was corrected from 4248 to 4248-3.
 
Event or Problem Description

Brand Name
RD SEDLINE SENSOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key8812552
Report Number3011353843-2019-00006
Device Sequence Number19476952
Product Code MWI
UDI-Device Identifier10843997011775
UDI-Public10843997011775
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number4248-3
Device Catalogue Number4248
Device Lot Number19C27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer07/20/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RD SEDLINE PATIENT CABLE; RD SEDLINE PATIENT CABLE